# SDR DALA2020010900137

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 66,914 hours, 49,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS DID NOT COME ON. REPLACED BATTERY AT B5-23 LOCATION AND PWR SUPPLY REF MD88AMM33- 53. (LP6656793)
